Concluded Case

STEROID ABUSE

20 years girl having black spots with itching on groin areas and rounded lesions on legs and at umbilical area. 1) diagnosis? 2) what is the cause of hyperpigmentation and itching. 3) why these lesions commonly seen in the groin area? Explain 4) She is getting recurrence more. How to treat this case with avoid the recurrence.

13 Likes

LikeAnswersShare
Concluded answer

Dr Sagar I would avoid Wysolone which has no role in fungal treatment and giving Clonate GM which is potent steroid is the reason why this case ended with such wide spread and causing a condition called Tinea incognito or Imbricata. PLEASE AVOID topical potent steroids in treatment of Tinea.

All Answers

TINEA IMBRICATA TINEA CRURIS TINEA CORPORIS... TINEA INCOGNITO

Tinea corporis T/t - Cap itraconazole 200 od for 7 days & antihistamine

Rec t.. Corporis. Kindly add short course of antibiotic.

What is role of antibiotics sir PLEASE
0

Tinea infection.

ring worm infection....??

@Dr. P.kishore Kumar - tinea corporis

This is tinea corporis.. Tab.candiforce 200 bd for 7 days followed by od for 15 days Tab.allegra180mg od for 5days Tab.atarax25mg bd for 5days Tab.wyselone 10mg bd for 5 days Tab.pantop d bd Clobate GM oint. For LA Explain her about the hygiene. Jst try it. Tell me what result u got

Candiforce 200 dose is od/7 days
0

View 3 other replies

Tinea cruris

Tones Cruris
0

View 1 other reply

Tinea Corporis...... Tinea Cruris And................... Tinea Incognito

Load more answers

Cases that would interest you